# SDR AALA202303215397

- Difficulty date: March 12, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Frame
- Part number: 149A7593U50
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WING TO BODY FAIRING AFT LOWER SUPPORT FRAME ASSEMBLY LOCATED AT BS 727 AND FROM S26L TO S26R. REPLACED FRAME ASSEMBLY PER EA 342891.
